# SDR FDEA201803040587

- Difficulty date: March 4, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 72,126 hours, 25,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N13021
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE NR 2 FLAP TRACK AFT ATTACH POINT,  LEFT WING OUTBOARD FLAP.   REMOVED THE FLAP TRACK ASSY, PERFORMED DVI INSPECTION OF THE FLAP TRACK AND ASSOCIATED COMPONENTS, REINSTALLED THE FLAP TRACK ASSY,  AND PERFORMED A SATISFACTORY ADJUSTMENT AND TEST OF LEFT OUTBD FLAP ASSY IAW AMM 27-51-31-2,   27-51-14-4, 27-51-15-6, 27-58-01-5, AND 51-51-15-4.
